Random β-transformations

Wael Bahsoun, Pawel Góra

Research output: Contribution to journalArticlepeer-review

Abstract

We answer a question posed by Buzzi about the quasi-compactness of the Frobenius-Perron operator of random β-transformations for β ε (1, ∞). © World Scientific Publishing Company.
Original languageEnglish
Pages (from-to)1079-1081
Number of pages2
JournalInternational Journal of Bifurcation and Chaos
Volume16
Issue number4
DOIs
Publication statusPublished - 2006

Keywords

  • Absolutely continuous invariant measure
  • Frobenius-Perron operator
  • Random map

Fingerprint

Dive into the research topics of 'Random β-transformations'. Together they form a unique fingerprint.

Cite this